# SDR CALA2013091600668

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 41,029 hours, 13,202 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32145526
- Part serial: 5279
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 43,263 hours, 16,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE BLEED TRIP AT 500 FT. QRH PROCEDURE P.20.5 FOLLOWED.  AFTER RESET RT ENGINE BLEED TRIP OFF LIGHT ILLUMINATED.  RT PACK PRESSURE DROPPED TO ZERO.  TROUBLESHOT IAW  FIM 36-10-00-810-801.  FOUND PCCV AT FAULT, R & R IAW AMM 36-12-02.  DURING TROUBLESHOOTING FOUND PRSOV LEAKING, R & R IAW AMM 36-11-04.  PERFORMED HIGH POWER ASSURANCE RUN, ALL TESTS PASSED OK TO CONTINUE.
